MAUDE Adverse Event Report: WELCH ALLYN INC. 4802D SCALE, 1GM, STD CRAD, NA_PCORD; SCALE, PATIENT

WELCH ALLYN INC. 4802D SCALE, 1GM, STD CRAD, NA_PCORD; SCALE, PATIENT
Model Number 4802D-AX-XB
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined to return the device for inspection, therefore a root cause could not be determined.The customer was prided the part # for a replacement power cord to resolve.The welch allyn pediatric/infant scale is intended to be used by clinicians for weighing patients from 0.35 oz to 44 lbs (10 g to 20 kg) and measuring patients up to 32 inches (81 cm), depending on the size of the scale cradle.Although there was no adverse event associated with this incident, if the reported malfunction were to recur, it could lead to serious injury or death.
 
Event or Problem Description
Customer reported that the power cord to the scale was worn with the copper exposed.

Brand Name
4802D SCALE, 1GM, STD CRAD, NA_PCORD
Common Device Name
SCALE, PATIENT
Manufacturer (Section D)
WELCH ALLYN INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key23015301
Report Number1316463-2025-00079
Device Sequence Number18651641
Product Code FRW
UDI-Device Identifier00732094227390
UDI-Public732094227390
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4802D-AX-XB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown